Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the connected identity component of the adèle-class group of an algebraic torus


Author: Carl S. Weisman
Journal: Proc. Amer. Math. Soc. 21 (1969), 155-160
MSC: Primary 14.50
MathSciNet review: 0244263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0244263-7
PII: S 0002-9939(1969)0244263-7
Article copyright: © Copyright 1969 American Mathematical Society